# SDR AALA202111267599

- Difficulty date: November 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737*
- Aircraft serial: 30599
- Aircraft time: 59,388 hours, 24,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN MEGAPHONE INOPERATIVE DURING PREFLIGHT. REPLACED BATTERY PER AMM 25-64-00.
